Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 42542, 20 pages
http://dx.doi.org/10.1155/JAMSA/2006/42542

A scalarization technique for computing the power and exponential moments of Gaussian random matrices

Department of Mathematics, School of Physical Sciences, Faculty of Engineering, Physical Sciences, and Architecture, the University of Queensland, Brisbane, QLD 4072, Australia

Received 28 December 2004; Revised 13 May 2005; Accepted 13 May 2005

Copyright © 2006 Igor Vladimirov and Bevan Thompson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Vladimirov and Bevan Thompson, “A scalarization technique for computing the power and exponential moments of Gaussian random matrices,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 42542, 20 pages, 2006. https://doi.org/10.1155/JAMSA/2006/42542.